# SDR ASAA2020101133338

- Difficulty date: October 11, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 24,853 hours, 8,023 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AA
- Part serial: 9719793
- Condition: Failed
- Location: Cabin Pressure
- Part time: 23 hours, 6 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GOT AUTOFAIL LIGHT ON CLIMB OUT AROUND 10,000.  GROUNDED-YES.  REMOVED AND REPLACED AFT OUT FLOW VALVE ASSEMBLY, IN REF TO B737-900 AMM 21-31-03.  OPERATIONS CHECK NORMAL THIS CLEARS MEL 21-14C.  PUSH IN BREAKER ON P6-4 AUTO 1 BREAKER C/N 10039457 SEAM C SCOTT NOTIFIED.  PLACARD REMOVED PERFORMED TEST OF MANUAL MODE AND CABIN PRESSURE CONTROL SYSTEM.  OPERATIONS CHECK GOOD, IN REF TO B737-900 AMM 21-31-00710-801 AND 21-31-00-700-802.
